Alert archive / Missouri / River Flood Warnings in 2017

River Flood Warning 225, NWS Kansas City, MO

October 21, 2017Cass County, Henry County, Johnson County, Missouri

NWS Kansas City, MO issued this river flood warning at Oct 21, 2017, 8:47 AM CDT for Cass County, Henry County, Johnson County, Missouri. It took effect at Oct 22, 2017, 10:05 AM CDT. It was in force for 46 hr.

The area

The outline as issued.

The facts

Issued
Oct 21, 2017, 8:47 AM CDT (13:47 UTC)
In effect from
Oct 22, 2017, 10:05 AM CDT
Expired
Oct 24, 2017, 7:51 AM CDT
In force
46 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Cass County, MO, Henry County, MO, Johnson County, MO

The radar

The Pleasant Hill radar (KEAX), 30 km from the middle of the area, began a volume at 13:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek near Blairstown (BLRM7). The gauge peaked at 21.85 ft at Oct 22, 2017, 3:00 PM CDT.

actionminormoderate152010/2110/2210/2310/2410/25
Action stage
15 ft
Minor stage
20 ft
Moderate stage
23 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06921720, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

095 
WGUS43 KEAX 211347
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
847 AM CDT Sat Oct 21 2017



...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-221346-
/O.NEW.KEAX.FL.W.0225.171022T2015Z-171024T1251Z/
/BLRM7.1.ER.171022T2015Z.171023T0600Z.171023T1251Z.UU/
847 AM CDT Sat Oct 21 2017

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Big Creek at Blairstown.
* from Sunday afternoon to Tuesday morning.
* At  8:00 AM Saturday the stage was 13.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday afternoon and continue 
  to rise to near 20.6 feet by early Monday morning. The river will 
  fall below flood stage by Monday morning.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   13.6   Sat 08 AM   20.6 early Monday morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$
5 follow-up statements
587 
WGUS83 KEAX 220137
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
837 PM CDT Sat Oct 21 2017



...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-230137-
/O.EXT.KEAX.FL.W.0225.171022T1552Z-171024T1800Z/
/BLRM7.1.ER.171022T1552Z.171023T0600Z.171023T1800Z.UU/
837 PM CDT Sat Oct 21 2017

The Flood Warning continues for
  The Big Creek at Blairstown.
* from Sunday morning to Tuesday afternoon.
* At  8:00 PM Saturday the stage was 13.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Sunday morning and 
  continue to rise to near 21.6 feet by early Monday morning. The 
  river will fall below flood stage by early Monday afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   13.2   Sat 08 PM   21.6 early Monday morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$
496 
WGUS83 KEAX 221424
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
924 AM CDT Sun Oct 22 2017



...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-231424-
/O.EXT.KEAX.FL.W.0225.171022T1505Z-171024T2315Z/
/BLRM7.1.ER.171022T1505Z.171023T0600Z.171023T2315Z.UU/
924 AM CDT Sun Oct 22 2017

The Flood Warning continues for
  The Big Creek at Blairstown.
* until Tuesday evening.
* At  9:00 AM Sunday the stage was 19.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 22.4 feet by early Monday morning. The river will 
  fall below flood stage by Monday evening.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   19.7   Sun 09 AM   22.4 early Monday morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$
576 
WGUS83 KEAX 221944
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
244 PM CDT Sun Oct 22 2017



...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.

  South Grand River at Urich affecting Bates...Cass and Henry 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-231944-
/O.EXT.KEAX.FL.W.0225.000000T0000Z-171024T1200Z/
/BLRM7.1.ER.171022T1414Z.171023T0000Z.171023T1200Z.UU/
244 PM CDT Sun Oct 22 2017

The Flood Warning continues for
  The Big Creek at Blairstown.
* until Tuesday morning.
* At  2:00 PM Sunday the stage was 21.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.0 feet by this
  evening. The river will fall below flood stage Monday morning.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   21.8   Sun 02 PM   22.0 this evening
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC013-037-083-231943-
/O.EXT.KEAX.FL.W.0226.171022T2212Z-171024T1247Z/
/URHM7.1.ER.171022T2212Z.171023T0600Z.171023T1247Z.UU/
244 PM CDT Sun Oct 22 2017

The Flood Warning continues for
  The South Grand River at Urich.
* until Tuesday morning.
* At  2:15 PM Sunday the stage was 22.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 25.9 feet by early Monday morning. The 
  river will fall below flood stage by Monday morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5 
  miles of the river. Areas affected include low lying pastures along
  with cropland and secondary roads.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

South Grand River
  Urich           24   22.5   Sun 02 PM   25.9 early Monday morning
     
&&
  
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425

  

$$
723 
WGUS83 KEAX 230119
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
819 PM CDT Sun Oct 22 2017



...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River at Valley City affecting Johnson and Pettis 
  Counties.

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  South Grand River at Urich affecting Bates...Cass and Henry 
  Counties.

  Big Creek at Blairstown affecting Cass...Henry and Johnson 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-240119-
/O.CON.KEAX.FL.W.0225.000000T0000Z-171024T1200Z/
/BLRM7.1.ER.171022T1414Z.171022T2130Z.171023T1200Z.UU/
819 PM CDT Sun Oct 22 2017

The Flood Warning continues for
  The Big Creek at Blairstown.
* until Tuesday morning.
* At  8:00 PM Sunday the stage was 21.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Monday morning.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   21.3   Sun 08 PM   21.0 early Monday morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC101-159-240118-
/O.EXT.KEAX.FL.W.0227.000000T0000Z-171024T0622Z/
/VLYM7.1.ER.171022T1839Z.171022T2300Z.171023T0622Z.NO/
819 PM CDT Sun Oct 22 2017

The Flood Warning continues for
  The Blackwater River at Valley City.
* until late Monday night.
* At  7:00 PM Sunday the stage was 22.9 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Monday morning.
* At 22.0 feet...Woodlands and farm fields along the river begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Valley City     22   22.9   Sun 07 PM   22.1 early Monday morning
     
&&
  
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348

  

$$

MOC053-195-240118-
/O.EXT.KEAX.FL.W.0228.171023T1410Z-171025T0900Z/
/BLVM7.1.ER.171023T1410Z.171024T0000Z.171024T0900Z.NO/
819 PM CDT Sun Oct 22 2017

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* from Monday morning to late Tuesday night.
* At  7:45 PM Sunday the stage was 18.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Monday morning and 
  continue to rise to near 25.2 feet by Monday evening. The river 
  will fall below flood stage by Tuesday morning.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   18.2   Sun 08 PM   25.2 Monday evening
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC013-037-083-240118-
/O.EXT.KEAX.FL.W.0226.000000T0000Z-171024T1230Z/
/URHM7.1.ER.171022T2117Z.171023T0600Z.171023T1230Z.UU/
819 PM CDT Sun Oct 22 2017

The Flood Warning continues for
  The South Grand River at Urich.
* until Tuesday morning.
* At  7:15 PM Sunday the stage was 24.8 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.5 feet by 
  early Monday morning. The river will fall below flood stage Monday 
  morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5 
  miles of the river. Areas affected include low lying pastures along
  with cropland and secondary roads.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

South Grand River
  Urich           24   24.8   Sun 07 PM   25.5 early Monday morning
     
&&
  
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425

  

$$
442 
WGUS83 KEAX 230947
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
446 AM CDT Mon Oct 23 2017



...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson 
  Counties.

  South Grand River at Urich affecting Bates...Cass and Henry 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-231016-
/O.CAN.KEAX.FL.W.0225.000000T0000Z-171024T1200Z/
/BLRM7.1.ER.171022T1414Z.171022T2130Z.171023T0711Z.UU/
446 AM CDT Mon Oct 23 2017

The Flood Warning is cancelled for
  The Big Creek at Blairstown.
* At  4:00 AM Monday the stage was 19.6 feet.
* Flood stage is 20.0 feet.
* Fell below flood stage at  2:11 AM Monday.
* Forecast...The river will continue to fall to 16.3 feet by Tuesday 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   19.6   Mon 04 AM   19.5 this morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC013-037-083-231016-
/O.CAN.KEAX.FL.W.0226.000000T0000Z-171024T1230Z/
/URHM7.1.ER.171022T2117Z.171023T0230Z.171023T0901Z.UU/
446 AM CDT Mon Oct 23 2017

The Flood Warning is cancelled for
  The South Grand River at Urich.
* At  4:15 AM Monday the stage was 23.9 feet.
* Flood stage is 24.0 feet.
* Fell below flood stage at  4:01 AM Monday.
* Forecast...The river will continue to fall to 14.0 feet by Tuesday 
  morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5 
  miles of the river. Areas affected include low lying pastures along
  with cropland and secondary roads.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

South Grand River
  Urich           24   23.9   Mon 04 AM   23.0 this morning
     
&&
  
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Oct 21, 6:40 AM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, Oct 21, 6:40 AM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
640 AM CDT Sat Oct 21 2017

.Discussion...
Issued at 337 AM CDT SAT OCT 21 2017

Southerly winds gusting to around 30 mph this morning across
the area, as a surface low continues to deepen over the High
Plains. This southerly wind is keeping a steady flow of warm/moist
air into the area, in advance of a potent mid level trough, which
is poised to move through the area later this afternoon. In the
meantime, warm air advection, elevated showers and thunderstorms
have popped up over far northern Kansas and NW Missouri, into
southern Iowa. A very stiff low level jet, characterized by H85
winds in the 50 to 70 kt range is currently located over Kansas
and Nebraska, with eastern Kansas and western Missouri located on
its eastern periphery. This low level jet may be enhancing some
low level lift, but lack of convergence and fairly neutral
isentropic ascent is keeping higher activity at bay for now. The
showers and thunderstorms that are currently ongoing across parts
of eastern Kansas, northern Missouri, and southern Iowa appear to
be more influenced by a shortwave trough, which is gliding over
the area early this morning. Deeper moisture and relatively low
mid level ascent associated with this early morning shortwave is
keeping this morning activity somewhat minimal. Expect broken
stratocu through a good portion of the day, with perhaps some
periods of breaks in the clouds, yielding partially sunny skies
through the day on Saturday.

As the more potent trough pushes into the area later this
afternoon it will bring with it better ascent to get some isolated
to scattered thunderstorms during the late afternoon and early
evening. The wider coverage of thunderstorms will likely come once
the surface cold front drives into the area from the northwest.
Expect widespread thunderstorm activity - starting in far NW
Missouri and NE Kansas - in the later part of the evening, likely
in the 5 pm to 7 pm time frame. While there could be a few post
frontal strong storms capable of producing some large hail, in the
quarter to golf ball range, the storms will quickly congeal into
an advancing squall line, which will move into the KC Metro area
in the 6 pm to 9 pm time frame. While the prefrontal more discrete
storms could bring the hail threat, the line of storms along or
just ahead of the cold front will bring almost predominantly a
wind threat, with perhaps some gusts approaching 60 to 70 mph.
Stiff southerly winds ahead of the line, along with a low level
jet in the 40 to 50 kt range out of the southwest will yield a
good turning in the low levels, which will bring a non-zero
tornado/meso-vortex concern within the line of storms. ML CAPE
values around 1500 J/kg and deep layer shear in the 30 to 40 kt
range will help this complex of storms to maintain some
organization as it goes through the KC metro area around sunset
and into central Missouri through the early overnight hours.
Expect the low level jet to wane a bit through the late evening,
which will help take away some of the loop in the hodograph and
CAPE will gradually wane with diurnal cooling. So, as the complex
continues eastward into central Missouri the concern for
widespread severe weather will gradually wane. PWAT values in the
1.25" to 1.6" range will make rain rates pretty efficient with
these storms, so despite the relatively progressive nature of the
complex rain amounts could still reach over an inch in most
places, with perhaps a few isolated heavier down pours or
favorable storm orientation resulting in amounts in the 2-3 inch
range in some locations. This will bring a marginal concern for
flooding across the area, perhaps more relegated to flood prone
areas and sensitive streams. This complex of storms will push
eastward into central Missouri and out of the forecast area by
sunrise Sunday morning.

A benign pattern then emerges for Sunday through the remainder of
the work week. A series of surface ridges move through the area,
which will keep a steady diet of fair weather and alternating
warmer and cooler conditions on tap through next weekend. The only
real notable portion of next week's forecast comes late in the
week with a progressive shortwave trough, which will bring a
transient chance for some light precipitation. However, perhaps
more notable is the potent surface ridge that moves into the area
in its wake, likely bringing the coldest temperatures of the
season thus far, as overnight lows on Friday night into Saturday
morning could drop as low as the lower to middle 30s across a
large portion of the area. While that time period remains 6-7 days
out, it might be a time period worth watching for the first
widespread sub-freezing temperatures across the region.

&&

.Aviation...(For the 12Z TAFS through 12Z Sunday Morning)
Issued at 635 AM CDT SAT OCT 21 2017

Gusty southerly winds with MVFR CIGs anticipated through the
entire day. There could be a few breaks in the stratus during the
middle part of the day, which could yield some break in the
clouds. Showers and thunderstorms could start up in the 22-23z
time frame, becoming more prevailing between 23z and 02z. Expect
gusty winds approaching possibly 60 mph with this storm activity.
Rain will linger at the terminals through around 04z before
clearing out low trailing stratus by 07z.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Leighton
Aviation...Leighton
Hazardous weather outlook, Oct 21, 4:14 AM CDT, 4 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
414 AM CDT Sat Oct 21 2017

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-220915-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
414 AM CDT Sat Oct 21 2017

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Severe thunderstorms are possible late Saturday afternoon and
 evening. Damaging winds will be the primary hazard however, hail up
 to quarter size will be possible early in the event and a isolated
 tornado cannot be ruled out. Otherwise, lightning and heavy rain
 are likely. The heavy rain may lead to minor river flooding and
 localized flash flooding.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Sunday through Friday

 No hazardous weather is expected at this time.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 21, 4:12 PM CDTSpecial Weather StatementEAXAtchison33 min
Oct 21, 4:30 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway30 min
Oct 21, 4:57 PM CDTSevere Thunderstorm WarningEAXBuchanan33 min
Oct 21, 5:31 PM CDTSpecial Weather StatementEAXAndrew29 min
Oct 21, 5:47 PM CDTSpecial Weather StatementEAXPlatte28 min
Oct 21, 6:06 PM CDTSpecial Weather StatementEAXAndrew, Gentry39 min
Oct 21, 6:22 PM CDTSpecial Weather StatementEAXBuchanan38 min
Oct 21, 6:42 PM CDTSpecial Weather StatementEAXClay, Platte48 min
Oct 21, 6:45 PM CDTSpecial Weather StatementEAXClinton, DeKalb45 min

Nearby

River Flood Warnings in Missouri, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.